# SDR 08FDEA01663

- Difficulty date: April 29, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT HAS CORROSION ON THE BOTTOM OF THE SEAT TRACK AT RBL 38 INCHES AND FRAME 56, 10 INCHES, AND ANOTHER SPOT 20 INCHES AFT OF IT.  REMOVED AND REPLACED THE SEAT TRACK SECTION REF SRM 53-10-16 SHEET 1. ORIGINAL SEAT TRACK FOUND TO BE OUT OF LIMITS REF 53-10-16  FIG 101.
